Alert archive / Texas / Wind Advisories in 2025

Wind Advisory 3, NWS Shreveport, LA

March 3, 20254 states

NWS Shreveport, LA issued this wind advisory at Mar 3, 2025, 2:15 PM CST for 4 states. It took effect at Mar 4, 2025, 12:00 AM CST. It was in force for 42 hr.

The area

The counties it named.

The facts

Issued
Mar 3, 2025, 2:15 PM CST (20:15 UTC)
In effect from
Mar 4, 2025, 12:00 AM CST
Expired
Mar 5, 2025, 6:00 PM CST
In force
42 hr
Issued by
NWS Shreveport, LA
All 48 counties

Columbia County, AR, Hempstead County, AR, Howard County, AR, Lafayette County, AR, Little River County, AR, Miller County, AR, Nevada County, AR, Sevier County, AR, Union County, AR, Bienville Parish, LA, Bossier Parish, LA, Caddo Parish, LA, Caldwell Parish, LA, Claiborne Parish, LA, De Soto Parish, LA, Grant Parish, LA, Jackson Parish, LA, LaSalle Parish, LA, Lincoln Parish, LA, Natchitoches Parish, LA, Ouachita Parish, LA, Red River Parish, LA, Sabine Parish, LA, Union Parish, LA, Webster Parish, LA, Winn Parish, LA, McCurtain County, OK, Angelina County, TX, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Sabine County, TX, San Augustine County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX

The radar

The Shreveport radar (KSHV), 20 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Shreveport, LA (KSHV), launched 12:00Z, 8.3 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2025-03-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2025-03-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 461 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1261 m above ground
0-6 km bulk shear
70 kt
0-1 km storm-relative helicity
461 m²/s²
0-3 km storm-relative helicity
813 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

346 
WWUS74 KSHV 032015
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
215 PM CST Mon Mar 3 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041000-
/O.NEW.KSHV.WI.Y.0003.250304T0600Z-250305T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Mineola, Atlanta, De Queen, Gilmer,
Carthage, Clarks, Texarkana, Pittsburg, Stamps, Center, Broken
Bow, Jonesboro, Nacogdoches, Pineland, Farmerville, Dry Prong,
Daingerfield, Mansfield, Olla, Minden, Quitman, Linden, Hope, El
Dorado, Longview, Bernice, Logansport, Henderson, Mineral
Springs, Martin, Stonewall, Clarksville, San Augustine, Ashdown,
Bogata, Jacksonville, Jena, Hughes Springs, Naples, Prescott,
Winnsboro, Arcadia, Natchitoches, Lufkin, Rusk, Idabel, Omaha,
Lone Star, Colfax, Midway, Magnolia, Bradley, Zwolle, Grayson,
Coushatta, Lewisville, Monroe, Hemphill, Mount Pleasant,
Jefferson, Winnfield, Ringgold, Mount Vernon, Homer, Bossier
City, Many, Montgomery, Shreveport, Hawkins, Marshall,
Springhill, Queen City, Tyler, Pleasant Hill, Nashville, Big
Sandy, Dierks, Ruston, Haynesville, Columbia, and Gibsland
215 PM CST Mon Mar 3 2025

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST 
TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...From midnight tonight to 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

15
7 follow-up statements
800 
WWUS74 KSHV 040334
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
934 PM CST Mon Mar 3 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-041545-
/O.CON.KSHV.WI.Y.0003.250304T0600Z-250305T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Atlanta, Queen City, Martin, Ruston,
Mansfield, Midway, San Augustine, Winnsboro, Jonesboro, Hemphill,
Monroe, Logansport, Nacogdoches, Bogata, De Queen, Winnfield,
Mineola, Linden, Ringgold, Clarksville, Longview, Nashville,
Hawkins, Idabel, Mineral Springs, Jefferson, Ashdown, Colfax,
Center, Gilmer, Hope, Mount Pleasant, Bossier City, Coushatta,
Many, Marshall, Daingerfield, Shreveport, Lewisville, Jena,
Gibsland, Magnolia, Pittsburg, Haynesville, Homer, Lone Star, Dry
Prong, Mount Vernon, Arcadia, Henderson, Tyler, Stonewall, Hughes
Springs, Pleasant Hill, Naples, Omaha, Carthage, Grayson,
Prescott, Bernice, Stamps, Rusk, Dierks, Springhill, Big Sandy,
Columbia, Clarks, Pineland, Natchitoches, Zwolle, Quitman,
Texarkana, Olla, Montgomery, Farmerville, Jacksonville, Minden,
Bradley, Broken Bow, El Dorado, and Lufkin
934 PM CST Mon Mar 3 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST TUESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 50 mph expected.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 6 PM CST Tuesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

33
931 
WWUS74 KSHV 040911
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
311 AM CST Tue Mar 4 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-050000-
/O.EXT.KSHV.WI.Y.0003.000000T0000Z-250305T0300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Lewisville, Midway, Springhill,
Jonesboro, Hemphill, Texarkana, Broken Bow, Ashdown, Winnfield,
Nacogdoches, Longview, Omaha, Dry Prong, Bossier City, Coushatta,
Colfax, Pineland, Prescott, Gibsland, Jacksonville, Olla,
Henderson, Gilmer, Mount Vernon, Stamps, Hope, Idabel, Grayson,
Mount Pleasant, Rusk, Lone Star, Atlanta, Pleasant Hill,
Jefferson, Center, Martin, Pittsburg, Mineral Springs,
Haynesville, Mineola, Mansfield, Many, Lufkin, Bradley, Hawkins,
Big Sandy, Dierks, Homer, Arcadia, Zwolle, Magnolia,
Daingerfield, Quitman, Minden, San Augustine, Nashville,
Carthage, Monroe, Jena, Stonewall, El Dorado, Clarksville,
Bernice, Clarks, Queen City, Tyler, Linden, Ringgold, Shreveport,
Ruston, Hughes Springs, Marshall, Bogata, Logansport, De Queen,
Farmerville, Winnsboro, Columbia, Naples, Natchitoches, and
Montgomery
311 AM CST Tue Mar 4 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Southwest winds 15 to 25 mph with gusts up to 50 mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

20
907 
WWUS74 KSHV 041033
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
433 AM CST Tue Mar 4 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-050115-
/O.CON.KSHV.WI.Y.0003.000000T0000Z-250305T0300Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Lewisville, Midway, Springhill,
Jonesboro, Hemphill, Texarkana, Broken Bow, Ashdown, Winnfield,
Nacogdoches, Longview, Omaha, Dry Prong, Bossier City, Coushatta,
Colfax, Pineland, Prescott, Gibsland, Jacksonville, Olla,
Henderson, Gilmer, Mount Vernon, Stamps, Hope, Idabel, Grayson,
Mount Pleasant, Rusk, Lone Star, Atlanta, Pleasant Hill,
Jefferson, Center, Martin, Pittsburg, Mineral Springs,
Haynesville, Mineola, Mansfield, Many, Lufkin, Bradley, Hawkins,
Big Sandy, Dierks, Homer, Arcadia, Zwolle, Magnolia,
Daingerfield, Quitman, Minden, San Augustine, Nashville,
Carthage, Monroe, Jena, Stonewall, El Dorado, Clarksville,
Bernice, Clarks, Queen City, Tyler, Linden, Ringgold, Shreveport,
Ruston, Hughes Springs, Marshall, Bogata, Logansport, De Queen,
Farmerville, Winnsboro, Columbia, Naples, Natchitoches, and
Montgomery
433 AM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...Expect southerly winds this morning near 20 mph with gusts 
  up to 40 mph ahead of an approaching cool front. Behind the front 
  gusty conditions will remain, as winds will become southwesterly 
  from 20 to 25 mph, with gusts as high as 40 to 50 mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

20
923 
WWUS74 KSHV 041839
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
1239 PM CST Tue Mar 4 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-051200-
/O.EXT.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Columbia, Clarksville, Colfax, Tyler,
Bernice, Logansport, Mount Vernon, Hope, Winnsboro, Ruston,
Hemphill, Zwolle, Atlanta, Winnfield, Mineola, Pleasant Hill,
Rusk, Marshall, Dierks, Homer, El Dorado, Mansfield, Haynesville,
Jena, Lone Star, Farmerville, Montgomery, Clarks, Jacksonville,
Mineral Springs, Idabel, Prescott, Minden, Gibsland, Bradley,
Texarkana, Magnolia, Stamps, Natchitoches, Bossier City,
Henderson, Ringgold, Big Sandy, Omaha, Lufkin, Lewisville,
Pittsburg, Many, De Queen, Hughes Springs, Monroe, Daingerfield,
Carthage, Nashville, Shreveport, Martin, San Augustine, Queen
City, Dry Prong, Ashdown, Coushatta, Midway, Longview, Jonesboro,
Olla, Gilmer, Mount Pleasant, Broken Bow, Arcadia, Hawkins,
Stonewall, Bogata, Naples, Quitman, Grayson, Pineland,
Nacogdoches, Springhill, Linden, Center, and Jefferson
1239 PM CST Tue Mar 4 2025

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...West to northwest winds 15 to 25 mph with gusts up to 40 
  mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

19
407 
WWUS74 KSHV 050333
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
933 PM CST Tue Mar 4 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-051545-
/O.CON.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Winnsboro, Jacksonville, Olla, Naples,
Texarkana, Coushatta, Tyler, Ashdown, Ruston, Nacogdoches,
Magnolia, Pittsburg, Bernice, Omaha, Columbia, Natchitoches,
Monroe, Farmerville, Logansport, Atlanta, Jonesboro, Queen City,
Mount Vernon, Midway, Clarks, El Dorado, Colfax, Gibsland,
Longview, Bossier City, Broken Bow, Dry Prong, Stonewall, Lufkin,
Haynesville, Martin, Linden, Marshall, Lewisville, Minden, San
Augustine, Quitman, Pineland, Idabel, De Queen, Hughes Springs,
Many, Homer, Grayson, Montgomery, Daingerfield, Dierks, Stamps,
Big Sandy, Hemphill, Carthage, Winnfield, Bogata, Hawkins,
Springhill, Jena, Gilmer, Bradley, Rusk, Nashville, Prescott,
Mineral Springs, Lone Star, Center, Henderson, Ringgold, Zwolle,
Mansfield, Mineola, Hope, Mount Pleasant, Jefferson, Pleasant
Hill, Shreveport, Clarksville, and Arcadia
933 PM CST Tue Mar 4 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST WEDNESDAY...

* WHAT...West to northwest winds 15 to 25 mph with gusts up to 40 
  mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 6 PM CST Wednesday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

33
823 
WWUS74 KSHV 050821
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
221 AM CST Wed Mar 5 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-060000-
/O.CON.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of El Dorado, Henderson, Montgomery, Idabel,
Magnolia, Texarkana, Hawkins, Atlanta, Hope, Jonesboro, Hemphill,
Zwolle, San Augustine, Gilmer, Jena, Many, Minden, Pleasant Hill,
Clarks, Mineola, Midway, Homer, Ruston, Nacogdoches, Shreveport,
Springhill, Quitman, Dry Prong, Haynesville, Ashdown, Bernice,
Farmerville, Olla, Big Sandy, Bradley, Tyler, Broken Bow, Linden,
Jefferson, Bossier City, Daingerfield, Stonewall, Center,
Jacksonville, Lone Star, Clarksville, De Queen, Nashville, Mount
Pleasant, Logansport, Pittsburg, Bogata, Arcadia, Queen City,
Martin, Omaha, Grayson, Lufkin, Carthage, Gibsland, Mansfield,
Colfax, Monroe, Winnsboro, Naples, Mineral Springs, Natchitoches,
Marshall, Lewisville, Dierks, Longview, Mount Vernon, Prescott,
Ringgold, Coushatta, Winnfield, Pineland, Rusk, Columbia, Stamps,
and Hughes Springs
221 AM CST Wed Mar 5 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...Northwest winds 15 to 20 mph with gusts up to 35 mph.

* WHERE...Portions of south central and southwest Arkansas, north 
  central and northwest Louisiana, southeast Oklahoma, and east and 
  northeast Texas.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

20
172 
WWUS74 KSHV 060026
NPWSHV

URGENT - WEATHER MESSAGE
National Weather Service Shreveport LA
626 PM CST Wed Mar 5 2025

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096-
097-108>112-124>126-136>138-149>153-165>167-060130-
/O.EXP.KSHV.WI.Y.0003.000000T0000Z-250306T0000Z/
Sevier-Howard-Little River-Hempstead-Nevada-Miller-Lafayette-
Columbia-Union-Caddo-Bossier-Webster-Claiborne-Lincoln-Union-De
Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches-
Winn-Grant-Caldwell-La Salle-McCurtain-Red River-Bowie-Franklin-
Titus-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison-
Cherokee-Rusk-Panola-Nacogdoches-Shelby-Angelina-San Augustine-
Sabine-
Including the cities of Prescott, Springhill, Gilmer, Columbia,
Omaha, Tyler, Arcadia, Texarkana, Stonewall, Hughes Springs,
Stamps, Olla, San Augustine, Queen City, Hope, Jena, Winnfield,
El Dorado, Rusk, Ringgold, Mount Vernon, Clarks, Jonesboro,
Clarksville, Naples, Mineral Springs, Longview, Linden, Monroe,
Montgomery, Atlanta, Bernice, Nashville, Jacksonville, Idabel,
Dry Prong, Lone Star, Mansfield, Dierks, Mineola, Nacogdoches,
Pleasant Hill, Pittsburg, Carthage, Minden, Winnsboro, Gibsland,
Ruston, Bradley, Bossier City, Magnolia, Homer, Natchitoches,
Mount Pleasant, Hawkins, Shreveport, Many, Lufkin, De Queen,
Martin, Broken Bow, Marshall, Center, Henderson, Colfax, Midway,
Daingerfield, Haynesville, Pineland, Hemphill, Coushatta,
Lewisville, Grayson, Zwolle, Farmerville, Quitman, Logansport,
Big Sandy, Jefferson, Ashdown, and Bogata
626 PM CST Wed Mar 5 2025

...WIND ADVISORY HAS EXPIRED...

Wind speeds will continue to drop below Wind Advisory criteria over 
the next few hours. The threat has ended and therefore the Advisory 
is no longer in effect..

$$

05

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this wind advisory went out at Mar 3, 12:27 PM CST, 1 hour 48 minutes earlier.

Area forecast discussion, Mar 3, 12:27 PM CST, 1 hour 48 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
1227 PM CST Mon Mar 3 2025

...New AVIATION...

.UPDATE...
Issued at 1047 AM CST Mon Mar 3 2025

The mid-morning upper air analysis indicates a weak mid level
shortwave extending from Ern/Srn AR into Wrn LA, where weak
synoptic and isentropic forcing continues to result in scattered
-SHRA development over these areas. These -SHRA have not been very
heavy, and have needed some time to gradually saturate the column
especially over SCntrl AR/NE LA, but based on upstream
observations which have measured the rainfall, have bumped up
pops a bit for this area through early afternoon to low/mid
chance before tapering off by late afternoon with the departure
of the trough. The latest visible satellite imagery does depict
some sucker holes opening up in the overcast over Upper SE TX
into Lower Toledo Bend Country, which has allowed for some
locally enhanced insolation over these areas. But overall, 16Z
temps have been trending a bit cooler than the current forecast,
with the latest 12Z guidance suggesting the temps will struggle
to reach the currently forecast values.

Given this, have tapered back on max temps some 3-6+ degrees as
the weak/shallow isentropic forcing should maintain the stratocu
cigs in place through the day. The warmest temps should remain
over Deep E TX where breaks in the OVC are ongoing, and as the
warm front over Cntrl/SE TX begins to slowly creep towards the SW
sections of E TX. Temps should remain steady this evening, before
slowly rising overnight as the front continues to lift N over much
of our region.

Zone update already out...grids will be available shortly.

15

&&

.SHORT TERM...

(Monday through Tuesday)
Issued at 352 AM CST Mon Mar 3 2025

An upper-level low pushing eastward across the Red River valley
of Oklahoma and Texas has been responsible for an area of showers
moving across the region this morning. The bulk of this precip is
generally over our Northern Louisiana and adjacent Southern
Arkansas zones, with a few showers trailing across Deep East
Texas. Short-term progs have the bulk of this precip sliding
eastward and out of our forecast area by late morning as the upper
level-low exits the region. However, these same models are suggesting
that some additional light showers may develop and linger across
Northern & Central Louisiana, as well as Southern Arkansas through
the afternoon hours. Afternoon highs today will range from the
mid to upper 60s in our northern and eastern zones, to the low to
mid 70s across our southern and western zones. Expect breezy
southeasterly winds between 10 to 15 mph to remain today, with
gusts as high as 20 to 25 mph.

As we move into the late afternoon and evening hours, a lee-side
surface low across Eastern Colorado will start to kick out into
the Central Plains. This will yield the development of a strong
low-level jet across the Southerly Plains, resulting in a warm front
lifting northward into the region from the southwest. Dew points
will rise into the upper 50s and lower 60s in wake of the front.
With the increase in low-level moisture, expect some warm air
advection showers to develop, mostly across our zones west of
Interstate 49. Overnight temps will fall into the mid 50s to lower
60s by Tuesday morning.

The increase in low-level moisture and dewpoints will help set
the stage for our advertised severe weather event Tuesday. As the
aforementioned lee-side low continues to eject eastward across
the Plains, the trailing cold front will start to shift towards
our region. Models seem to be in good agreement of a line of
strong to severe thunderstorms developing along that front and
holding together as it moves towards our forecast area. A very
unstable environment will be in place, along with deep layer sheer
and steep lapse rates. All modes of severe weather will be
possible with the line as it moves across the region, including
locally heavy rainfall. There is a concern that some discrete
cells could develop just ahead of the squall line, especially
across our Louisiana and Southern Arkansas zones. Given the
expected thermodynamics, this could yield strong tornadoes across
the region. The front and squall line is expected to push out of
the region by Tuesday afternoon. In wake of the front, a Wind
Advisory could be needed, as a strong pressure gradient will form
across the area in conjunction with the aforementioned lee-side
low as it slowly pushes across the Midwest.

/20/

&&

.LONG TERM...
(Tuesday Night through Monday)
Issued at 352 AM CST Mon Mar 3 2025

Gusty northwest winds will remain across the region on Wednesday,
bringing in cooler and drier conditions. High temps will struggle
to reach 60 degrees, despite sunny skies. High pressure will
settle over the area Wednesday night into Thursday morning. With
clear skies and calm winds, overnight lows will fall into the 30s
areawide, with near freezing temps possible in locations north of
Interstate 20. Dry conditions will continue through the end of the
work week, but with southerly winds returning behind the sfc
high, a gradual warming trend will commence. By the start of next
weekend, an upper level trough will move across the Four Corners
Region. Flow ahead of this trough will become southwesterly over
the region. Rain chances will return just after midnight Saturday
morning as disturbances move along the flow, then increase as the
upper trough/cold front move across the area during the remainder
of the day. Dry conditions will return Sunday and Monday, as high
pressure returns to the region in wake of the trough.

/20/

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CST Mon Mar 3 2025

For the 03/18Z TAF period, MVFR/low VFR cigs are generally in
place across the majority of our airspace early this afternoon.
Expect this to continue into this evening as lingering -SHRA
gradually diminish across our eastern terminals with a departing
upper-level shortwave. The latter half of the TAF period will
become much more active with strong to severe thunderstorms in
addition to low-level wind shear ahead of the convection due to
strong and gusty S/SE winds veering more SW by mid-late Tuesday
morning. The winds will average between 15-25 kts while gusts
could exceed 35-40 kts, both convective and non-convective as the
pressure gradient increases with the approaching low pressure and
cold front. The line of convection should begin to diminish over
our East Texas terminals very late in the TAF period after 15Z
while impacts will be increasing farther east through the end of
the period.

/19/

&&

.SPOTTER INFORMATION STATEMENT...
Issued at 1215 PM CST Mon Mar 3 2025

Spotter activation will likely be needed beginning around daybreak
Tuesday morning through much of the day before ending by sunset.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  59  73  46  60 /  20 100   0   0
MLU  55  71  48  60 /  10 100   0   0
DEQ  53  69  39  56 /  60 100  10   0
TXK  57  71  44  58 /  50 100   0   0
ELD  54  70  43  59 /  20 100   0   0
TYR  59  71  45  59 /  50  90   0   0
GGG  59  72  44  59 /  40 100   0   0
LFK  62  74  46  62 /  30 100   0   0

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...None.
LA...None.
OK...None.
TX...None.
&&

SHORT TERM...15
LONG TERM....15
AVIATION...19

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 1:27 PM CSTRiver Flood WarningSHVGregg70 hr

Nearby

Wind Advisories in Texas, 2025Wind Advisories in Louisiana, 2025Wind Advisories in Arkansas, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.